# SDR COMA0360403

- Difficulty date: August 28, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 10,315 hours, 10,151 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Part number: 60135006
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ENGINE SUPPORT BEAM LOWER WEB AT FWD I/B CORNER OF LT ACCESS PANEL.  REPAIRED IAW REO 601R-53-61-366.
